Non-modular and non-distributive primitive ordered subsets of lattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 32 (1993) no. 1, pp. 141-149
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1993_32_1_a13,
author = {Rach\r{u}nek, Ji\v{r}{\'\i}},
title = {Non-modular and non-distributive primitive ordered subsets of lattices},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {141--149},
year = {1993},
volume = {32},
number = {1},
mrnumber = {1273176},
zbl = {0796.06009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1993_32_1_a13/}
}
TY - JOUR AU - Rachůnek, Jiří TI - Non-modular and non-distributive primitive ordered subsets of lattices JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1993 SP - 141 EP - 149 VL - 32 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1993_32_1_a13/ LA - en ID - AUPO_1993_32_1_a13 ER -
%0 Journal Article %A Rachůnek, Jiří %T Non-modular and non-distributive primitive ordered subsets of lattices %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1993 %P 141-149 %V 32 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1993_32_1_a13/ %G en %F AUPO_1993_32_1_a13
Rachůnek, Jiří. Non-modular and non-distributive primitive ordered subsets of lattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 32 (1993) no. 1, pp. 141-149. http://geodesic.mathdoc.fr/item/AUPO_1993_32_1_a13/